# SDR USAA2012091400002

- Difficulty date: September 8, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 72,752 hours, 32,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367200900000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC2 CHECK - DELAMINATION ON FORWARD CARGO PANEL 131GF AT FR30.  REPLACED FORWARD CARGO PANEL 131GF AT FR30,  IAW A320 SRM 53-02-00 PARAGRAPH G, FIGURE 209.
